# SDR QXEA2016071800454

- Difficulty date: July 15, 2016
- Submitted: July 18, 2016
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 22,446 hours, 24,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 612-670
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT CABIN SEAT TRACK NR 15 BETWEEN BS 612 AND 670 CORRODED BEYOND LIMITS.   THE SEAT TRACK WAS REPLACED IAW DRAWING 85338210, AND SRM 51-42-05-81-40-15.
